# SDR UPS204779

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Fitting
- Part number: 657278810
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND UPPER RUDDER CENTER RUDDER HINGE SUPPORT FITTING IS CRACKED AT RUD STA 212 TO 208.  REMOVED UPPER RUDDER, INSTALLED REPLACEMENT RUDDER IAW MM 27-20-01.
